# SDR HAEA200900207

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCON20
- Aircraft serial: 285
- Aircraft time: 22,939 hours, 17,283 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: A24239108
- Part serial: 4419
- Condition: Faulty
- Location: Nlg
- Part time: 5,906 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLIMBOUT GTR GEAR UNSAFE LIGHT UPON GEAR RETRACTION.  CREW PERFORMED PROCEDURES PER MANUAL.  LANDING UNEVENTFUL IN GTR.  AIRCRAFT MOVED TO ADS UNDER FAA SPECIAL FLIGHT PERMIT FOR REPAIR.  MAINTENANCE FOUND FAULTY SWITCH IN NOSE GEAR UP LOCK.  REPLACED FAULTY SWITCH IN UP LOCK ASSY.  NO FURTHER ACTION REQUIRED.
